# SDR UIEA2021032600716

- Difficulty date: March 25, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 99,822 hours, 20,749 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 21173888
- Part serial: 95828
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTO PRESSURIZATION CNTRL 2 STARTED GETTING LARGE SWINGS IN CABIN RATE APPROACHING MAX DIFF THEN BACK DOWN( RAN FIM 21-31 FT 803. RECEIVED CONTROLLER FAILURE ON CABIN AUTO 2. REMOVED AND REPLACED CONTROLLER IAW AMM 21-31-02. OPS CHECK NORMAL. STATUS MSG CLEARED.  )
